# SDR SB05105

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 27326
- Condition: Out Of Adjust
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT, CREW REPORTED MLG HANDLE WOULD NOT MOVE UP TO RETRACT THE GEAR.  CREW LOWERED MLG HANDLE TO DOWN POSITION & RECEIVED A NORMAL GEAR INDICATION OF 3 GREEN LIGHTS.  FLT RETURNED TO FIELD.  DURING APPROACH, CREW REPORTED FLAPS WOULD NOT EXTEND BELOW 15 UNITS & AUTO BRAKES UNARMED LIGHT ILLUMINATED WHEN BRAKES SELECTED.  FLT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MX ADJUSTED GROUND INTERLOCK VALVE CABLE PER MM.  CHECKED RESISTANCE OF S106 SENSOR AND ADJUSTED GAP OF SENSOR PER MM.  CHECKS GOOD.  VISUALLY INSPECTED ALL FLAP & FLAP DRIVE COMPONENTS FOR STRUCTURAL FAILURE OR FOD PER MM.  NO DEFECTS NOTED.  PERFORMED NORMAL FLAP OPERATIONAL CHECK PER MM.  OPERATIONAL CHECK GOOD.
